IBS and The Pill

Question for the women here: has anyone else noticed any connection between being on the pill and their ibs? I was on the pill before and i noticed it aggravated my ibs beyond belief. There were some other factors which may have worsened the situation such as exam stress, caffeine etc, but i was on the pill for two months and noticed no easing up of these symptoms so i went off it. I've decided to try a different one, and im noticing this same worsening of my ibs symptoms, (maybe not as bad). I'm not sure what to do as they say your body needs three months to adjust to the pill and before that hormones may throw your body a bit of out whack.

My question is, have any of you experienced similier things with the pill? If so, did it go back to normal after a while. Does anyone have any advice on what i should do? Should i power through another while and wait and see or is it likely that if the pill affects my ibs this way now it will always do so? Sorry for the long winded question, its just my doctor dosnt have a lot to say about the matter apart from "different pills suit different people".

oldestnewest

You may also like...